Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have rash between legs and butt cheek. Its starting to peel in butt cheek. Cure?

I have a rash in between my legs, and butt cheeks. its just red and looks like a rash. no blisters or anything of the sort, I am at the beach and was wearing some clothes that might have something to do with it but on the region more in between my butt cheeks it is starting to peel. its that because its rubbing? I ve never had anything like this.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
From the description it seems you might be having frictional dermatitis or intertrigo. It occurs due to occlusive clothing or friction due to clothes in areas which are usually moist due to sweat like groins, axilla, infra mammary area or in between butt cheeks. Treatment involves avoiding tight clothes. Keeping the area dry and well ventilated. Applying a combination of mild steroid and antifungal cream. You may also dust the area with antifungal powder to prevent further episodes.
Hope that helps. Take care.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor